Journal ID : TRKU-15-03-2020-10527
[This article belongs to Volume - 62, Issue - 03]
Total View : 204

Title : Some Approximate Methods for Solving System of Nonlinear Integral Equations

Abstract :

This paper mainly focuses on the recent advances in the semi-analytical approximated methods for solving a system of Volterra and Fredholm integral equations of the second kind by using Adomian Decomposition Method (ADM), Modified Adomian Decomposition Method (MADM), Variational Iteration Method (VIM) and Homotopy Perturbation Method (HPM). To illustrate the methods, some examples are presented

Full article